Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    11
  • views
    3998

What Do You Use For Your Dry Lips?

katiesko

766 views

So one of the most common side effects with Claravis (Accutane) is dry lips. I don't know about any other Accutane users but I find it extremely annoying. I wake up in the morning and my lips are so chapped. I wear chapstick 24/7 and I don't know... I just doesn't help me. I wear chapstick before I go to bed and just as I wake up because that's when my lips are at their worst. Then I continuously reapply my chapstick every 2 hours.

The chapstick I use is "Nivea: Hydrating lip care, sunscreen spf 10". For me, it's not really working out anymore. My lips are getting really dry and it's only day 8 of my accutane journey. ACCUTANE USERS: WHAT'S THE BEST CHAPSTICK TO USE DURING THE TIME PERIOD OF ACCUTANE? WHAT BRAND? PLEASEEEEEEE HELPPPPPP!!



1 Comment


Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×